# SDR AALA20001563

- Difficulty date: September 17, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YQX - FLT 0092 - AT FL 330 M 80 IN ICING WX WITH LEFT TURBINE ENGINE/WING ANTI-ICE ON, CREW SMELLED ELECTRIC SMOKE AND NOTICED SMOKE BEHIND CAPTAIN'S SEAT ACCOMPANIED BY SMOKE IN COCKPIT.  CHECKLIST, SMOKE AND SMELL DISSIPATED.  COCKPIT/AVIONICS COMPT CHECKED FOR ODOR, NONE FOUND.  ALL SYSTEMS CHECKED FOR NORMAL OPERATION.  EXTERIOR CHECKED FOR EVIDENCE OF STATIC DISCHARGE/LIGHTNING STRIKE, NO NSG, NO FAULTS FOUND.  (X)
